# SDR AU510001774

- Difficulty date: October 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Condition: Failed
- Location: Generator
- Part time: 7,255 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT INTEGRATED DRIVE GENERATOR (IDG) FAILED.  INITIAL INVESTIGATION FOUND BENT PINS  2, 9 AND 10 ON ELECTRICAL CONNECTOR (B).  STRIP AND INVESTIGATION FOUND THE LT AND RT FIXED END CYLINDER BLOCKS TO PORT PLATES MATING FACES WERE SCORED. THE CONTROL CYLINDER`S CONTROL ROD WAS FOUND TO BE VERY NOTCHY IN OPERATION.  (CASA NR 510001774)
